hrcak mascot   Srce   HID

Professional paper

Intoxication with 2,4-dichlorophenoxyacetic acid accompanied by a state of coma in an elderly patient

Z. Duraković ; Klinika za unutarnje bolesti s poliklinikom Rebro Medicinskog fakulteta Sveućiltšta u Zagrebu i Klinički bolnički centar u Zagrebu, Zagreb, Hrvatska
V. Gašparović ; Klinika za unutarnje bolesti s poliklinikom Rebro Medicinskog fakulteta Sveućiltšta u Zagrebu i Klinički bolnički centar u Zagrebu, Zagreb, Hrvatska

Fulltext: croatian, pdf (3 MB) pages 255-258 downloads: 247* cite
APA 6th Edition
Duraković, Z. & Gašparović, V. (1988). Otrovanje 2,4-diklorfenoksioctenom kiselinom praćeno stanjem kome u bolesnika starije dobi. Arhiv za higijenu rada i toksikologiju, 39 (2), 255-258. Retrieved from https://hrcak.srce.hr/152880
MLA 8th Edition
Duraković, Z. and V. Gašparović. "Otrovanje 2,4-diklorfenoksioctenom kiselinom praćeno stanjem kome u bolesnika starije dobi." Arhiv za higijenu rada i toksikologiju, vol. 39, no. 2, 1988, pp. 255-258. https://hrcak.srce.hr/152880. Accessed 14 Apr. 2021.
Chicago 17th Edition
Duraković, Z. and V. Gašparović. "Otrovanje 2,4-diklorfenoksioctenom kiselinom praćeno stanjem kome u bolesnika starije dobi." Arhiv za higijenu rada i toksikologiju 39, no. 2 (1988): 255-258. https://hrcak.srce.hr/152880
Harvard
Duraković, Z., and Gašparović, V. (1988). 'Otrovanje 2,4-diklorfenoksioctenom kiselinom praćeno stanjem kome u bolesnika starije dobi', Arhiv za higijenu rada i toksikologiju, 39(2), pp. 255-258. Available at: https://hrcak.srce.hr/152880 (Accessed 14 April 2021)
Vancouver
Duraković Z, Gašparović V. Otrovanje 2,4-diklorfenoksioctenom kiselinom praćeno stanjem kome u bolesnika starije dobi. Arh Hig Rada Toksikol. [Internet]. 1988 [cited 2021 April 14];39(2):255-258. Available from: https://hrcak.srce.hr/152880
IEEE
Z. Duraković and V. Gašparović, "Otrovanje 2,4-diklorfenoksioctenom kiselinom praćeno stanjem kome u bolesnika starije dobi", Arhiv za higijenu rada i toksikologiju, vol.39, no. 2, pp. 255-258, 1988. [Online]. Available: https://hrcak.srce.hr/152880. [Accessed: 14 April 2021]

Abstracts
The paper deals with the course of illness in a 80-year-old man who drank, by accident, 1 dl of 40 per cent 2,4- dichloropenoxyacetic acid (Deherban A). The patient was admitted to hospital in a state of deep coma (III degree), with a left sided pneumonia. He was treated with the methods of extracorporeal haemodialysis and resin haemoperfusion. At the end of treatment coma was of the zero degree. The patient regained consciousness eight hours after the treatment. Serum 2,4-D concentration was 177 mg/100 ml at admittance, and 77.3 mg/100 ml at the end of active treatment. The 2,4-D clearance was 56.3 ml/min. The patient was dismissed from hospital on the 23th day from admittance.

Hrčak ID: 152880

URI
https://hrcak.srce.hr/152880

[croatian]

Visits: 448 *